MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL INTRFX ADV - SM TRIAL/DILATOR; ORTHOPAEDIC IMPLANT INSERTER/EXTRACTOR

MEDOS INTERNATIONAL SàRL INTRFX ADV - SM TRIAL/DILATOR; ORTHOPAEDIC IMPLANT INSERTER/EXTRACTOR
Model Number 254828
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported by the sales rep via phone that during an anterior cruciate ligament reconstruction the intrafix advance small trial clogged.Another device was used to complete the procedure.No patient consequences or surgical delay reported.The device is available to be returned for evaluation.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported that during an anterior cruciate ligament reconstruction the intrafix advance small trial clogged.Another device was used to complete the procedure.The complaint device was received and evaluated.Visual observation reveals that the device is dull and the laser markings are slightly faded.The device is reusable; because of this, the marks indicated that it is worn.Also, there are nicks and scratches of rough use.Finally, it was found that the tip of the distal part appeared to be damaged, as clogged.The device is reusable and it showed that device is worn.The complaint can be confirmed.The possible root cause for the reported failure can be attributed to field wear due to rough use.However, this cannot be conclusive determined.A manufacturing record evaluation was performed for the finished device [1611001] number, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
INTRFX ADV - SM TRIAL/DILATOR
Common Device Name
ORTHOPAEDIC IMPLANT INSERTER/EXTRACTOR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10550221
Report Number1221934-2020-02656
Device Sequence Number3032600
Product Code LXH
UDI-Device Identifier10886705026340
UDI-Public10886705026340
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number254828
Device Catalogue Number254828
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2020
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date09/18/2020
Patient Sequence Number1